# SDR DXTA2017112700002

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 6,301 hours, 5,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX NOTED AFTER FLIGHT THAT LEFT AC OUTLET BECAME EXTREMELY HOT WHILE IN USE.  STRONG ELECTRICAL ODOR IN THE HELL HOLE AFTER PAX TOLD THE CREW OF THE OUTLET GETTING WARM.  NO SMELL IN CABIN.  REMOVED AND REPLACED THE LT AC OUTLET WITH REPAIRED AC OUTLET ASSEMBLY IAW MM 25-90-00.  OPS CHECKED GOOD.  RAN LT AND RT ENGINES ON GROUND AND WAS UNABLE TO DUPLICATE ELECTRICAL ODOR IN HELL HOLE.  INSPECTED WIRING AND LT AS WELL AS RT ENGINE BLEED AIR DUCTS.  NO DEFECTS NOTED AT THIS TIME.
